# SDR SWIA202264444

- Difficulty date: January 5, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Incorrect
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL HAS BEEN INSTALLED WITH NUMEROUS INCORRECT FASTENERS.     (C-CHECK RO 2/16/2022)    INSTALLED CORRECT FASTENERS ONTO AFT BAGGAGE BAY DOOR SILL REF REO 690-53-61-1054 REV.-- DATED 2022-01-08 STEPS 1-5 FOR DISPOSITION FOR ALTERNATE FASTENERS. COMPLIED WITH 51-900-1002-SKY.
